RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1971, Volume 26, Issue 2(158), Pages 25–100 (Mi umn5186)  

This article is cited in 8 scientific papers (total in 8 papers)

Lacunas for hyperbolic differential operators with constant coefficients. I

M. F. Atiyah, R. Bott, L. Gårding


Full text: PDF file (4363 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.43

Citation: M. F. Atiyah, R. Bott, L. Gårding, “Lacunas for hyperbolic differential operators with constant coefficients. I”, Uspekhi Mat. Nauk, 26:2(158) (1971), 25–100

Citation in format AMSBIB
\Bibitem{AtiBotGar71}
\by M.~F.~Atiyah, R.~Bott, L.~G{\aa}rding
\paper Lacunas for hyperbolic differential operators with constant coefficients.~I
\jour Uspekhi Mat. Nauk
\yr 1971
\vol 26
\issue 2(158)
\pages 25--100
\mathnet{http://mi.mathnet.ru/umn5186}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=606062}
\zmath{https://zbmath.org/?q=an:0208.13201}


Linking options:
  • http://mi.mathnet.ru/eng/umn5186
  • http://mi.mathnet.ru/eng/umn/v26/i2/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. Ya. Ivrii, V. M. Petkov, “Necessary conditions for the Cauchy problem for non-strictly hyperbolic equations to be well-posed”, Russian Math. Surveys, 29:5 (1974), 1–70  mathnet  crossref  mathscinet  zmath
    2. A. A. Lokshin, “Usloviya suschestvovaniya slabykh lakun”, UMN, 30:3(183) (1975), 165–166  mathnet  mathscinet  zmath
    3. M. F. Atya, R. Bott, L. Gording, “Lakuny dlya giperbolicheskikh differentsialnykh operatorov s postoyannymi koeffitsientami. II”, UMN, 39:3(237) (1984), 171–224  mathnet  mathscinet  zmath
    4. V. A. Vassiliev, “Sharpness and the local Petrovskii condition for strictly hyperbolic operators with constant coefficients”, Math. USSR-Izv., 28:2 (1987), 233–273  mathnet  crossref  mathscinet  zmath
    5. N. Kh. Ibragimov, A. O. Oganesyan, “The hierarchy of Huygens equations in spaces with a non-trivial conformal group”, Russian Math. Surveys, 46:3 (1991), 137–176  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. V. A. Vassiliev, “Geometry of local lacunae of hyperbolic operators with constant coefficients”, Russian Acad. Sci. Sb. Math., 75:1 (1993), 111–123  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. Yu. Yu. Berest, A. P. Veselov, “Huygens' principle and integrability”, Russian Math. Surveys, 49:6 (1994), 5–77  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. V. A. Vassiliev, “Local Petrovskii lacunas close to parabolic singular points of the wavefronts of strictly hyperbolic partial differential equations”, Sb. Math., 207:10 (2016), 1363–1383  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:438
    Full text:214
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018